Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Having soft stool, diarrhea, vaginal and anal itching? Is it due to change in birth control?

Hi, I am currently taken Amoxicilliin to treat strep throat that I was diagnosed with last week. During this week I also started a new type of birth control . I also had unprotected sex two weeks ago and took Plan B immediately after -- I spotted after about a week after taking the plan B. I am currently experiencing soft stool and diarrhea and have vaginal and anal itching. I do not have an abnormal discharge. Is this something that I should be concerned about or is it just a symptom of the diarrhea and/or change in birth control?
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  329
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist, Surgical 's  Response
The symptoms of loose motions is related to antibiotic intake. The itching sensation is because of irritation. I would suggest that you clean the area twice daily with soap water and wear loose clothing in order to prevent spread and infection.
After you are done with the course of antibiotics go in for a full course of probiotics for at least 14 days which will help normalise your intestinal flora.
Answered: Sat, 16 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor